MathSciNet Relay Station
MathSciNet bibliographic data
MR838585 (88f:57048) 57R30 (32G15)
Papadopoulos, Athanase L'extension du flot de Fenchel-Nielsen au bord de Thurston de l'espace de Teichmüller. (French) [The extension of the Fenchel-Nielsen flow on Thurston's boundary of Teichmüller space] C. R. Acad. Sci. Paris Sér. I Math. 302 (1986), no. 8, 325–327.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement